# SDR IPXA2025060384983

- Difficulty date: May 8, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 31,355 hours, 21,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N75593
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT W/W FWD T-CHORD AT STA 1045, SUPPORT FOR THE A/C EXHAUST ASSY, HAS CORROSION. DOT 8-008. INSTALLED T-CHORD AT FWD STA 1045 RH, SUPPORT FOR A/C EXHAUST ASSY IAW B757-200PF, SRM 51-40-02-0G-0.
